# SDR DALA2024061806189

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 30,847 hours, 18,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6205845) DURING LIGHTNING INSPECTION FOUND CABIN OVHD EMERGENCY LIGHT LT SIDE ROWS 12+15 INOP. AND LT FWD OVERWING LIGHT INOP. REMOVED BATT PACK PER B737 AMM 33-51-06. INSTALLED NEW BATTERY PACK PER B737 AMM 33-51-00. OPS CHKS GOOD.
